MathSciNet Relay Station
MathSciNet bibliographic data
MR1610769 (2000d:46056) 46G20 (37C99 46E10 47H99)
Peris, Alfredo Chaotic polynomials on Fréchet spaces. Proc. Amer. Math. Soc. 127 (1999), no. 12, 3601–3603.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement